# SDR HALA2021112900214

- Difficulty date: November 21, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 33,015 hours, 5,223 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 DAMAGE FOUND ON FWD CARGO DOOR. FWD PANEL 821AR. CORRECTIVE ACTION: REWORKED FWD CARGO DOOR PANEL 821AR PER SRM 52-31-00. INSTALLED. (8447327)
